# SDR AALA202102159031

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,378 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY BATTERY M33652 DOES NOT OPERATE ALL EMERGENCY LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M33652 IAW B777 AMM 33-51-06 AND B777 SSM 33-51-13.
